# SDR SIMA20160919004

- Difficulty date: September 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 44,089 hours, 36,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRONT FAIRING EXTERNAL EMERGENCY LIGHT AND CEILING AISLE NR 1 EMERGENCY LIGHT DO NOT COME ON DURING TEST.   REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHTING BATTERY ASSY  AND BATTERY CHARGER IAW 33-700-19. LIGHTS OPS CHECKED GOOD.
